# SDR SWIA201231403

- Difficulty date: July 26, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 39,439 hours, 56,239 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST BLUE HYDRAULIC FLUID DURING CLIMBOUT.  (FLT 5371)  REPLACED HYDRAULIC LINE AT RIGHT NACELLE ABOVE OIL COOLER.
